MAUDE Adverse Event Report: COLLAGEN MATRIX, INC.; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC.; COLLAGEN DURAL REGENERATION MATRIX
Catalog Number DMOP45
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional testing of qc reserve samples is on-going.
 
Event or Problem Description
It was reported, that a customer performed a surgery on a large meningioma and used the product to repair the dural defect.The patient returned as he was deteriorating and it turned out that there was an infection in the dural graft, which was later determined to be a p acnes infection.The infection seemed to be held in the middle of the graft.It is unknown if the product was removed or replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional testing of qc reserve samples met acceptance criteria.

Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8719706
Report Number2249852-2019-00014
Device Sequence Number16662387
Product Code GXQ
UDI-Device Identifier00813954021300
UDI-Public00813954021300
Combination Product (Y/N)N
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberDMOP45
Device Lot Number1806063023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;